I have had difficulty with dry eyes. I take zoloft for Narcolepcy if that is spelled right. I have had the sleep disorder and all the symptems Depression ect. since I was a child but have just recently been informed of what the caused of my symptems are. The Narcolepcy is mild but nevertheless I have dry eye. Some times my eyes are so dry I have to wet them. What over the counter product works. Is it from the zoloft or could it be from something else. In the morning when I get up it takes me awhile to get going. as I do not take the stimulents. My eyes quiver sometimesWhen I try to focus like when you are so sleepy you can't hold your eyes open. I don't go right back to sleep but have to lay in bed a while till I can focus. My eyes are always blood shot which could be eyestrain. If you have any suggestions please answer. thanks agian
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.